# SDR 2005FA0000688

- Difficulty date: December 22, 2004
- Submitted: May 11, 2005
- Operation: General aviation
- Aircraft: N23PC
- Make and model: Beech 58
- Aircraft serial: TH2071
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 9581001727
- Part serial: 12373
- Condition: Leaking
- Location: Mlg
- Part time: 152 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIRST ANNUAL INSPECTION, NOTED OIL PUDDLED UNDER LANDING GEAR ACTUATOR ASSY AND ACTUATOR OIL LEVEL LOW.  REMOVED ACTUATOR ASSY FOR LEAK INVESTIGATION AND FOUND SCREWS SECURING UPPER AND LOWER ACTUATOR HOUSINGS TOGETHER LOOSE (WERE ABLE TO LOOSEN WITH FINGER PRESSURE ONLY).  MINIMAL SEALANT NOTED ON ACTUATOR HOUSING MATING SURFACES, MOSTLY BARE METAL.  ALSO FOUND SECTOR GEAR STOP NOT SEALED TO HOUSING, OIL APPEARS TO HAVE GOTTEN BETWEEN STOP AND MINIMAL SEALANT APPLIED.  REASSEMBLED ACTUATOR ASSY IAW SRM,  ACTUATOR O/H INSTRUCTIONS, NO EXTERNAL LEAKAGE NOTED.  (K)
